# SDR YENA2024050200686

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 02977
- Aircraft time: 65,039 hours, 23,215 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 33 S43l&R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION SHEAR TIE LOCATED AT FR 33 AND BTW STR 43L AND STR 43R IN FWD CARGO COMPARTMENT (CPCP RELATED REFER TO THE MPD TASK 532180-01); REF AEROMAN NR 2024-168823 WO 2024 45/1 REMOVED AND REPLACED SHEAR TIE LOC. FR33 BTW STR43L AND STR43R IN FWD CARGO COMPARTMENT IAW A320 SRM 51-72-11 AND DWG D53231375. THIS PART IS CONSIDERED PSE IAW A320 SRM 51-11-12. FORM MX220 COMPLETED. DONE BY J. MARTINEZ 8602115 RII BY QC 360.
